Ivane Tsereteli

Scientific degree: Doctor of Physical and Mathematical Sciences (2002); Candidate of  Physical and Mathematical Sciences (1986).

Work experience:

  • 1979-1987  - Assistant at the Department of Mathematical Analysis of the Faculty of Mechanics and Mathematics of Tbilisi State University. 
  • 1987-2002  - Docent  at the Department of Mathematical Analysis of the Faculty of Mechanics and Mathematics of Iv.Iavakhishvili Tbilisi State University.
  • 2002-2004 -  Professor at the Department of Mathematical Analysis of the Faculty of Mechanics and Mathematics of Iv.Iavakhishvili Tbilisi State University.
  • 2004-2006 -  Professor at the Department of Exact and Natural Sciences of Iv.Iavakhishvili Tbilisi State University.
  • 2004-2010 – teacher of mathematics at the British College - “British Connection”.
  • 2006 (February)-2012 (May) Leading specialist of the group preparing General Graduate Examination for students wishing to be admitted to Master Programs (National Assessment and Examinations Center of the Ministry of Education and Science of Georgia).
  • 2012 (December) -2018 (September) Head of the group preparing General Graduate Examination for students wishing to be admitted to Master Programs (National Assessment and Examinations Center of the Ministry of Education and Science of Georgia).
  • 2010 (October) till now – Professor at the St. Andrew the First-Called Georgian University.
  • 2010 (November) - 2018 (February) – Dean of the Faculty of Informatics, Mathematics and Natural Sciences of the St. Andrew the First-Called Georgian University.
  • 2016 till now – member of the editorial board of the journal “Tbilisi mathematical journal” (Publisher - De Gruyter).
  • Council Member of the Georgian Mathematical Union.

International Conferences

  • Tiraspol (Moldova SSR) 5th Symposium on General topology and its Applications. 1985.
  • Report at the Department of Mathematics of Saarland University, Germany, September 14, 1999.
  • Conference in Honor of Alexander Arhangelskii (Participation in absence). Brooklyn College of the City University of New York. Brooklyn, NY, USA, 2003.
  • 22nd Summer Conference on Topology and its Applications. Universidad Jaume I de Castelon, departament de matematiques, Spain, 2007.

Scientific Grant: GNSF (Georgian National Science Foundation) grant # GNSF/ST 06/3-017, 2006-2009.

List of works and publications:

  1. О двух функциях размерностного типа непрерывных отображений,  V Тираспольский симпозиум по общей топологии и её приложениям,  Кишинёв, Штиинца, 1985, 241-243.
  2. О двух функциях размерностного типа непрерывных отображений, Сообщ. АН ГССР, 1985, 120, 1,  29-32.
  3. Аксиоматические характеристики размерности   на специальных классах пространств и их непрерывных отображений,  Сообщ. АН ГССР, 1986, 122, 1,  29-32.
  4. Аксиоматические характеристики размерностной функции   в специальных классах пространств и их непрерывных отображений,  XI  конференция математиков высших учебных заведений ГССР,  Кутаиси, 1986, 139-140.
  5. Два аналога теоремы Гуревича,  Труды Тбилисского государственного университета, 1986,  264,  73-90.
  6. On perfect mappings from   to  ,  Georgian Mathematical Journal, 1 (1994), No. 5, 567-573.
  7. Two dimension-like functions, defined on the class of all Tychonoff Spaces, Georgian Mathematical Journal, 2 (1995), No. 2, 201-210.
  8. On One Question, Concerning Dimension Theory of Tychonoff Spaces, Bull. Acad. Sci. of Georgia,  156, 2, pp. 211-215,  1997.
  9. The analogue of W.Hurewicz's inequality and on one problem of  A.VArhangel'skii, Bull. Acad. Sci. of Georgia,  161, 2, pp. 201-203,  2000.
  10. Some examples in dimension theory, Bull. Acad. Sci. of Georgia, 162, 1, pp. 30-33, 2000.
  11. On continuous one-to-one mappings of spaces with finite order reminder in sense of H.Inassaridze, Bull. Acad. Sci. of Georgia, 161,  3, pp. 388-390, 2000.
  12. Axiomatic characterization of dimension in the class of all subspaces of    (for any fixed  ), Bull. Acad. Sci. of  Georgia, 162, 3, pp. 431-433, 2000.
  13. On a dimension-like function and its behavior under continuous mappings of special spaces, Questions and Answers in General Topology,  Vol.18, pp.199-222, 2000.
  14. On the one-to-one continuous mappings of special spaces, Questions and Answers in General Topology, Vol. 18, pp.237-248, 2000.
  15. Axiomatic characterizations of dimension in special classes of spaces, Questions and Answers in General Topology,  Vol.18, pp.255-278, 2000  (Together with L.Zambakhidze).
  16. On an integer-valued topological invariant and its behavior  under one-to-one continuous mappings of special spaces, Bull. Acad. Sci. of Georgia, 163, 1, pp. 15-18, 2001.
  17. Counterexamples in Dimension Theory, Questions and Answers in General Topology, Vol.20, pp.139-159, 2002.
  18. Some questions of the theory of dimension of topological spaces, Conference in Honor of Alexander Arhangelskii.  Brooklyn College of the City University of New York. Brooklyn, NY,             USA, 2003 (Together with L.Zambakhidze).  
  19. Some aspects of the theory of dimension of completely regular Spaces, Topology and it’s Applications, 143 (2004),  27-48 (Together with L.Zambakhidze).
  20. მათემატიკური ანალიზის კურსი (2004-2005) _ (ელექტრონული ვერსია). (Course of Mathematical Analysis (Electronic version) 2004-2005).
  21. ანალიზური გეომეტრიის კურსი (2005-2006) _ (ელექტრონული ვერსია). (Course of Analytical Geometry (Electronic version) 2005-2006).
  22. Metrizability and Dimension, 22nd Summer Conference on Topology and its Applications, Universidad Jaume I de Castelon, departament de matematiques, Spain, 2007, pp. 55-57 (Together with L.Zambakhidze).
  23. Metrizability and Dimension, Topology Proceedings, Top. Proc. 33 (2009) pp. 343-359  (Together with L.Zambakhidze).
  24. On one question in axiomatic theory of dimension,  Georgian Mathematical Journal, Vol. 16, No. 2, (2009) 381-391. 
  25. ლ.ზამბახიძის ერთი ამოცანის შესახებ ტოპოლოგიურ სივრცეთა განზომილების თეორიაში, საქართველოს საპატრიარქოს წმიდა ანდრია პირველწოდებულის სახელობის ქართული უნივერსიტეტის ბიულეტენი № 1, 2009, 123-128. (On one problem of L.Zambakhidze in the Theory of Dimension of Topological Spaces. Bull. Georgian University, № 1, 2009, 123-128.)
  26. Topological finiteness, Bernstein sets and topological rigidity Topology and its Applications, Volume 159, Issue 6, 2012, Pages 1645-1653.
  27. ტოპოლოგიურ სივრცეთა ერთი სპეციალური კლასის შესახებ” - თეზისი, საქართველოს მათემატიკოსთა კავშირის III ყოველწლიური საერთაშორისო კონფერენცია, ქ. ბათუმი, 2012 წლის 2-9 სექტემბერი, შოთა რუსთაველის სახელმწიფო უნივერსიტეტი; გვ. 103 (”On a special class of topological spaces ”, Thesis, III Annual International Conference of the Union of Georgian Mathematicians, Batumi, 2-9 September, 2012; p.103).
  28. “Relative topological finiteness”, Georgian Mathematical Journal, Vol. 22, Issue 4, 2015, 573-579.
  29. „ფარდობითი ტოპოლოგიური სასრულობის შესახებ“ საქართველოს მათემატიკოსთა კავშირის IX ყოველწლიური  საერთაშორისო კონფერენციის თეზისები. ქ. ბათუმი, 2018 წლის 3-8 სექტემბერი, შოთა რუსთაველის სახელმწიფო უნივერსიტეტი; გვ. 222. („On Relative Topological Finiteness”, Thesis, IX Annual International Conference of the Union of Georgian Mathematicians, Batumi, 3-8 September, 2018, p. 222). 
  30. “An example of a hereditarily normal topologically finite space, which is topologically infinite relative to the class of all its proper  -subspaces”,Georgian Mathematical Journal, to be published.